Dizziness, Nausea And Weakness After Taking Antibiotics?

Illustration of Dizziness, Nausea And Weakness After Taking Antibiotics?
Illustration: Dizziness, Nausea And Weakness After Taking Antibiotics? newtimes.co.rw

yesterday I had a toothache and I was given by 2 doctors with antibiotics. But after taking the medicine for 2 days my body even weak, dizzy, nausea and decreased appetite. While my toothache has recovered. Can the drug consumption be stopped ??

1 Answer:

Greetings HealthReplies.com,
Thank you for asking at HealthReplies.com.
There are complaints of dizziness, nausea, weakness and decreased appetite that you experience after consuming 2 types of antibiotics due to an indication of your toothache, then the complaint you feel may be related to the side effects of the medication you are taking. If your toothache is recovering at this time, then afterwards, if you control back to your dentist, you can inform the accompanying complaints after your medicine is taken, so that your dentist knows your clinical condition after taking the medicine. And if your teeth have healed now, then to prevent complaints of severe side effects, then you should stop this medication and still maintain the health of your teeth and oral cavity.
Anti biotic side effects can be felt by patients, however, sometimes not all patients experience the same side effects, however, if a patient feels side effects that interfere with the condition of his body, then the choice of other types of antibiotics can be according to his indications. Some of the common side effects of oat antibiotics are:
1. Allergy medicine
2. Nausea
3. Headaches
4. Dizziness
5. Heart palpitations
6. Stomach disorders
7. Diarrhea
8. Sleep disorders
9. Leukocytes blood down
10. Fungal infections increase
11. Drug resistance
Therefore, taking the drug must be in accordance with the indications and in accordance with the doctor's prescription, so that if side effects are found to be disturbing, the doctor can provide special notes and follow-up care.
Along with stopping drugs, some other efforts you can do, such as:
1. Use mouthwash to maintain oral hygiene
2. Brush your teeth after eating
3. Avoid sweet foods or sweet drinks
4. Control back to the dentist for further treatment of your dental complaints
While to help restore your general condition to complaints that you feel, some things you need to try, such as:
1. Inadequate your food and nutrition needs by eating on time
2. Avoid spicy foods, instant foods, oily foods
3. Inadequate consumption of water
4. Avoid stress
5. Avoid going to bed late at night
However, if this treatment effort has not improved or the complaint that you feel is still bothering you, then you should consult directly with your family doctor or your dentist. The doctor will evaluate the general condition of your health. Dental examination, and accompanying complaints will be confirmed by a direct physical examination conducted by your doctor. Thus, all possible causes of your complaint can be controlled, whether due to side effects of the drug, or due to other conditions such as stomach disorders, allergies, or disorders of the liver. The results of the examination will assist the doctor in the treatment and treatment of the follow-up.
Thus the info we can convey.
thank you

: by

Related Question

Is It Normal For The Thighs And Buttocks To Enlarge After Incision Surgery On The Buttocks?

Is It Normal For The Thighs And Buttocks To Enlarge After Incision Surgery On The Buttocks?

(1 year ago)

Morning, it is normal for the thighs and buttocks to be enlarged after an abscess surgery on the right buttocks, because I feel the difference between the left and right, or if the...

Menstruation Does Not Come?

Menstruation Does Not Come?

(1 year ago)

Good morning, on May 24, my sister consulted a doctor due to having a bloody chapter. The doctor was diagnosed with hemorrhoid symptoms and was given the drugs SOTATIC, ETAFLOX and...

Fasting While Breastfeeding?

Fasting While Breastfeeding?

(10 months ago)

I am fasting but I am also breastfeeding, but my child is running out, how do you do it?...

Leave a Reply

Your email address will not be published. Required fields are marked *